# SDR USAASB98202

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 287 - AFTER TAKEOFF, AIRCRAFT FAILED TO PRESSURIZE.  CREW SWITCHED TO STANDBY PRESSURIZATION SYSTEM AND OUTFLOW VALVE CLOSED BUT AIRCRAFT STILL FAILED TO PRESSURIZE.  APU WAS STARTED WITH NO HELP.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A BLOWN DUCT IN THE LEFT PACK BAY FROM THE HEAT EXCHANGER TO THE AIR CYCLE MACHINE.  REPAIRED DUCT BY WELDING.  PRESSURIZED AIRCRAFT TO 4 PSI.  OPERATIONAL CHECK NORMAL.  (M)
